Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 69, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 10, 2020, 4:34 PM EDT for 4 counties in Ohio. It was in force for 40 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2020, 4:34 PM EDT (20:34 UTC)
- Expired
- May 10, 2020, 5:14 PM EDT
- In force
- 40 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Delaware County, OH, Franklin County, OH, Pickaway County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 95 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 4:35 PM EDT | TSTM WND DMG | Delaware, OH | A BRANCH FROM A BRADFORD PEAR DOWN. PHOTO POSTED ON SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. |
| May 10, 4:35 PM EDT | TSTM WND GST 46 | Kdlz Delaware Apt, OH | |
| May 10, 4:47 PM EDT | TSTM WND GST 47 | Ktzr Bolton Field, OH | |
| May 10, 4:50 PM EDT | TSTM WND DMG | 2 W Downtown Columbus, OH | PHOTOS POSTED ON SOCIAL MEDIA OF LIMBS DOWN IN FRANKLINTON. TIME ESTIMATED FROM RADAR. |
| May 10, 4:51 PM EDT | TSTM WND GST 47 | Kosu Osu Airport, OH | |
| May 10, 4:54 PM EDT | TSTM WND DMG | 4 N Downtown Columbus, OH | TWO FOOT DIAMETER TREE DOWNED IN GLEN ECHO RAVINE NEAR INDIANOLA AVENUE. |
| May 10, 4:56 PM EDT | TSTM WND DMG | 4 Sw Westerville, OH | LARGE BRANCHES DOWN ACROSS ROAD AT NORTHTOWNE AND FLEETWOOD. PHOTO POSTED ON SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. |
| May 10, 4:58 PM EDT | TSTM WND DMG | 5 E Downtown Columbus, OH | NUMEROUS TREES DOWN NEAR STATE ROUTE 16 AND HAMPTON ROAD INTERSECTION. PHOTOS POSTED ON SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. |
| May 10, 5:00 PM EDT | TSTM WND DMG | 1 Wnw Gahanna, OH | VERY LARGE BRANCHES OFF OF TWO HEALTHY TREES SNAPPED ON MARJORAM DRIVE. PHOTO SENT TO OFFICE. TIME ESTIMATED FROM RADAR. |
| May 10, 5:00 PM EDT | TSTM WND DMG | 4 Ene Downtown Columbus, OH | SEVERAL LARGE BRANCHES FELL ON POWER LINES IN NORTH REMINGTON ROAD AREA. TIME ESTIMATED FROM RADAR. |
| May 10, 5:00 PM EDT | TSTM WND GST 55 | Klck Rickenbacker Apt, OH | |
| May 10, 5:00 PM EDT | TSTM WND GST 64 | Kcmh John Glenn Apt, OH | |
| May 10, 5:03 PM EDT | TSTM WND DMG | 4 Sw Pickerington, OH | TREE DOWNED NEAR GROVEPORT PIKE. |
| May 10, 5:05 PM EDT | TSTM WND DMG | 2 W Gahanna, OH | TREES UPROOTED. |
| May 10, 5:05 PM EDT | TSTM WND DMG | 3 Nw Darbyville, OH | TREEE DOWN ON DARBY CREEK ROAD. TIME ESTIMATED FROM RADAR. |
| May 10, 5:05 PM EDT | TSTM WND DMG | 4 E Gahanna, OH | SEVERAL LARGE BUT SHALLOW-ROOTED TREES DOWNED AT HAVENS CORNER AND SURREY DRIVE. PHOTOS POSTED ON SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2140 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
284
WUUS51 KILN 102034
SVRILN
OHC041-049-129-159-102130-
/O.NEW.KILN.SV.W.0069.200510T2034Z-200510T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
434 PM EDT Sun May 10 2020
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Franklin County in central Ohio...
Northern Pickaway County in central Ohio...
Delaware County in central Ohio...
Southeastern Union County in central Ohio...
* Until 530 PM EDT.
* At 434 PM EDT, severe thunderstorms were located along a line
extending from near New California to 6 miles northwest of Mount
Sterling, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Columbus, Dublin, Westerville, Reynoldsburg, Grove City, Delaware,
Upper Arlington, Gahanna, Hilliard, Worthington, Bexley, Powell,
Canal Winchester, Groveport, Sunbury, Plain City, Ashville, South
Bloomfield, Minerva Park and New California.
This includes the following Interstates...
I-70 in Ohio between mile markers 93 and 111.
I-71 in Ohio between mile markers 89 and 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4035 8275 3994 8278 3994 8281 3985 8280
3982 8280 3982 8282 3972 8283 3969 8308
3969 8325 3981 8324 3981 8320 4011 8308
4011 8333 4029 8320 4036 8293
TIME...MOT...LOC 2034Z 267DEG 28KT 4019 8317 3976 8337
HAIL...<.75IN
WIND...60MPH
$$
Hatzos3 follow-up statements
372
WWUS51 KILN 102047
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
447 PM EDT Sun May 10 2020
OHC159-102057-
/O.CAN.KILN.SV.W.0069.000000T0000Z-200510T2130Z/
Union OH-
447 PM EDT Sun May 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION COUNTY IN
CENTRAL OHIO IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4035 8275 3994 8278 3994 8281 3985 8280
3982 8280 3982 8282 3972 8283 3969 8308
3969 8325 3981 8324 3981 8320 4011 8308
4011 8314 4021 8312 4032 8293
TIME...MOT...LOC 2047Z 264DEG 37KT 4016 8303 3983 8315
$$
OHC041-049-129-102130-
/O.CON.KILN.SV.W.0069.000000T0000Z-200510T2130Z/
Franklin OH-Pickaway OH-Delaware OH-
447 PM EDT Sun May 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR FRANKLIN...NORTHERN PICKAWAY AND SOUTHEASTERN DELAWARE
COUNTIES...
At 447 PM EDT, severe thunderstorms were located along a line
extending from Powell to near Grove City, moving east at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Columbus, Dublin, Westerville, Reynoldsburg, Grove City, Delaware,
Upper Arlington, Gahanna, Hilliard, Worthington, Bexley, Powell,
Canal Winchester, Groveport, Sunbury, Ashville, South Bloomfield,
Minerva Park, Polaris and Ohio State University.
This includes the following Interstates...
I-70 in Ohio between mile markers 93 and 111.
I-71 in Ohio between mile markers 89 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4035 8275 3994 8278 3994 8281 3985 8280
3982 8280 3982 8282 3972 8283 3969 8308
3969 8325 3981 8324 3981 8320 4011 8308
4011 8314 4021 8312 4032 8293
TIME...MOT...LOC 2047Z 264DEG 37KT 4016 8303 3983 8315
HAIL...<.75IN
WIND...70MPH
$$
Hatzos076
WWUS51 KILN 102058
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
458 PM EDT Sun May 10 2020
OHC041-102107-
/O.CAN.KILN.SV.W.0069.000000T0000Z-200510T2130Z/
Delaware OH-
458 PM EDT Sun May 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3994 8278 3994 8281 3985 8280 3982 8280
3982 8282 3972 8283 3969 8308 3969 8325
3981 8324 3981 8320 4011 8308 4014 8303
4013 8277
TIME...MOT...LOC 2057Z 282DEG 32KT 4012 8291 3982 8305
$$
OHC049-129-102130-
/O.CON.KILN.SV.W.0069.000000T0000Z-200510T2130Z/
Franklin OH-Pickaway OH-
458 PM EDT Sun May 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR FRANKLIN AND NORTHERN PICKAWAY COUNTIES...
At 457 PM EDT, severe thunderstorms were located along a line
extending from Westerville to near Grove City, moving east at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Columbus, Westerville, Reynoldsburg, Grove City, Upper Arlington,
Gahanna, Hilliard, Worthington, Bexley, Canal Winchester, Groveport,
Ashville, South Bloomfield, Minerva Park, Ohio State University,
Easton, Whitehall, New Albany, Grandview Heights and Obetz.
This includes the following Interstates...
I-70 in Ohio between mile markers 93 and 111.
I-71 in Ohio between mile markers 89 and 121.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3994 8278 3994 8281 3985 8280 3982 8280
3982 8282 3972 8283 3969 8308 3969 8325
3981 8324 3981 8320 4011 8308 4014 8303
4013 8277
TIME...MOT...LOC 2057Z 282DEG 32KT 4012 8291 3982 8305
HAIL...<.75IN
WIND...70MPH
$$
Hatzos834
WWUS51 KILN 102114
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
514 PM EDT Sun May 10 2020
OHC049-129-102124-
/O.CAN.KILN.SV.W.0069.000000T0000Z-200510T2130Z/
Franklin OH-Pickaway OH-
514 PM EDT Sun May 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN AND NORTHERN PICKAWAY
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
Gusty winds and heavy rain are still possible in Franklin and
Pickaway counties through 545 PM.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3994 8278 3994 8281 3985 8280 3982 8280
3982 8282 3972 8283 3969 8308 3969 8325
3981 8324 3981 8320 4011 8308 4014 8303
4013 8277
TIME...MOT...LOC 2112Z 267DEG 28KT 4013 8275 3983 8289
$$
HatzosWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 4:02 PM EDT, 32 minutes earlier.
Area forecast discussion, May 10, 4:02 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 402 PM EDT Sun May 10 2020 .SYNOPSIS... Low pressure will track east through the southern Great Lakes tonight, bringing a chance of showers and thunderstorms this evening. A few lingering showers will be possible overnight into early Monday as an upper level disturbance rotates through the area. Surface high pressure building across the Ohio Valley will offer cool and dry weather later Monday and Tuesday. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... Well defined mid level shortwave evident on water vapor imagery over Southern Wisconsin to track east thru the Southern Great Lakes tonight. Modest Low level moisture along with a break in the clouds has led to a thin axis of marginal instability across eastern Indiana and western Ohio this aftn -- with SB CAPE values up to 500 J/KG. Anomalously cold temperatures aloft and mid level lapse rates of 8 deg c/km or more, has led to a favorable environment for low topped convection. These storms have been efficient wind producers. Broken line of showers and thunderstorms which is moving into western Ohio was producing strong and damaging wind gusts. This line will continue to produce strong to damaging winds for the next hour or so and then weaken some as it moves further east across central Ohio. Have continued to highlight this severe weather threat in the HWO product. Storms to end late this aftn/very early evening with the passage of the sfc cold front. Pressure gradient will increase with the wind gusts of 35 to 40 mph after the pcpn ends into the early evening. A mid level shortwave rotating thru the area and surface trof will keep a chance of showers going across the northern counties tonight. Chilly lows will drop back to between 35 and 40 degrees. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... Mid level shortwave, low level cyclonic flow and 8H thermal trof of -5 deg C, will lead to considerable cloudiness on Monday. A few lingering showers possible, mainly over the northeast counties early. Highs will be about 20 degrees below normal, ranging from the upper 40s northeast to mid 50s southwest. Northwest flow aloft with the center of surface high pressure building across KY/TN Monday night. Expect a decrease in clouds Monday evening. Under partly cloudy skies, frost is likely with the potential for freezing temperatures north by Tuesday morning. Expect Monday nights lows to range from the lower 30s northeast to the mid 30s southwest. && .LONG TERM /TUESDAY THROUGH SATURDAY/... Surface high pressure will be in place on Tuesday to start off a longer term pattern of warming temperatures and increasing moisture. On Tuesday, temperatures are expected to moderate 5-10 degrees over Monday's highs. However, temperatures still remain below average with highs in the upper 50s. Tuesday night remains chilly for mid May with lows around 40 near the Ohio River and middle 30s across central Ohio. Frost may be possible just east of Columbus if the sky remains mostly clear. Fair weather continues into Wednesday while the surface high moves east and upper level ridging builds. Southerly flow will develop west of the high during the day allowing moisture to increase and temperatures to moderate closer to normal. Forecast highs reach into the low 60s. Rain chances increase later on Wednesday into Wednesday night as warm air advection develops aloft and a warm front pushes north through the area. Rain chances increases from south to north with the highest likelihood of showers and thunderstorms north of I-70. Lows are only expected to be near 50 due to southerly flow advecting warm air and moisture into the Ohio Valley. The chance for showers and thunderstorms will then remain in the forecast through Sunday with a relatively warm and humid air mass in place and a boundary draped across the region. Expect highs to warm up a bit each day with highs possibly reaching 80 by Saturday. A cold frontal passage is then possible around the Sunday/Monday time frame. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... Surface low pressure over Southern Lower Michigan to track east across the Southern Great Lakes today and tonight. A thin ribbon of marginal instability will develop along and ahead of a southward trailing cold front. A period of showers and thunderstorms will impact this TAF sites as this front pushes east across the area this aftn. The best time for storms will be from 19Z to 22Z and some of the storms will contain strong to damaging winds. Marginal severe hail will also be possible with some of the stronger updrafts. In addition to the wind gusts from the thunderstorms, the gradient will increase allowing for wind gusts up to 30 kts outside of storms. The convection will push east of the TAF sites by 00Z and low level CAA will develop in the wake of the cold front. A mid level shortwave rotating thru the area and surface trof will keep a chance of showers going across the KCMH and KLCK into tonight. Stratocumulus and MVFR ceilings will develop across all TAF sites overnight. A period of IFR ceilings is also likely at KCMH/KLCK late tonight into early Monday morning. Winds will stay up overnight with westerly gusts of 20 to 25 kts. OUTLOOK...MVFR ceilings to linger into Monday. Thunderstorms possible Wednesday night into Thursday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...Campbell AVIATION...AR
Hazardous weather outlook, May 10, 3:20 PM EDT, 1 hour 14 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 320 PM EDT Sun May 10 2020 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 078>082-088-111930- Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Clermont-Brown-Highland- Adams-Pike-Scioto- 320 PM EDT Sun May 10 2020 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will continue through the remainder of the afternoon. The stronger storms will contain strong to damaging winds and hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Frost will be possible Monday night into Tuesday morning as temperatures will into the lower to mid 30s. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed, while following all local, state and CDC guidelines. INZ073>075-080-KYZ089>100-OHZ077-111930- Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Hamilton- 320 PM EDT Sun May 10 2020 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky and Southwest Ohio. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will continue through the remainder of the afternoon. The stronger storms will contain strong to damaging winds and hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed, while following all local, state and CDC guidelines.
In the hours before
Local storm report, May 10, 4:16 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
416 PM EDT SUN MAY 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND DMG 2 W CLARKSVILLE 39.40N 84.02W
05/10/2020 WARREN OH NWS EMPLOYEE
LARGE TREE DOWN IN POND.
&&
CAMPBELLLocal storm report, May 10, 4:21 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT SUN MAY 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND GST 2 SSE WILMINGTON 39.42N 83.82W
05/10/2020 M53 MPH CLINTON OH OFFICIAL NWS OBS
&&
JEGLocal storm report, May 10, 4:24 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
424 PM EDT SUN MAY 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM TSTM WND GST KILN WILMINGTON APT 39.43N 83.79W
05/10/2020 M53 MPH CLINTON OH ASOS
&&
JEGSpecial weather statement, May 10, 4:30 PM EDT, 4 minutes before
Special Weather Statement National Weather Service Wilmington OH 430 PM EDT Sun May 10 2020 KYZ091-OHZ070-071-077-078-102100- Boone KY-Hamilton OH-Clermont OH-Warren OH-Butler OH- 430 PM EDT Sun May 10 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BOONE... HAMILTON...SOUTHEASTERN BUTLER...NORTHWESTERN CLERMONT AND SOUTHWESTERN WARREN COUNTIES UNTIL 500 PM EDT... At 429 PM EDT, radar indicated a strong thunderstorm over Cleves, moving northeast at 55 mph. STORM HAZARDS INCLUDE... Winds to 35 mph... Penny size hail... Locations impacted include... Cincinnati, Hamilton, Fairfield, Mason, Norwood, Forest Park, Sharonville, Blue Ash, Loveland, Springdale, Reading, Montgomery, North College Hill, Madeira, Wyoming, Cheviot, Mount Healthy, Deer Park, Finneytown and West Chester. This includes the following Interstates... I-71 in Ohio near mile marker 9, and between mile markers 11 and 21. I-74 in Ohio between mile markers 7 and 19. I-75 in Ohio between mile markers 4 and 23. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3907 8476 3917 8481 3942 8443 3923 8421 TIME...MOT...LOC 2029Z 240DEG 49KT 3916 8474 Campbell
Local storm report, May 10, 4:32 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
432 PM EDT SUN MAY 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND GST KUYF LONDON APT 39.93N 83.46W
05/10/2020 M49 MPH MADISON OH AWOS
&&
JEGSpecial weather statement, May 10, 4:34 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington OH
434 PM EDT Sun May 10 2020
KYZ099-100-OHZ073-079>082-088-102115-
Mason KY-Lewis KY-Pike OH-Highland OH-Scioto OH-Adams OH-Brown OH-
Ross OH-
434 PM EDT Sun May 10 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MASON...LEWIS...
SOUTHEASTERN BROWN...ADAMS...WESTERN PIKE...HIGHLAND...NORTHWESTERN
SCIOTO AND SOUTHWESTERN ROSS COUNTIES UNTIL 515 PM EDT...
At 434 PM EDT, radar indicated strong thunderstorms along a line
extending from near New Vienna to near Cowan, moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Locations impacted include...
Maysville, Hillsboro, Washington, West Union, Manchester, Peebles,
Ripley, Aberdeen, Vanceburg, Winchester, Marshall, Sardinia, Seaman,
Bainbridge, Lewisburg, Belfast, Rome, Highland Holiday, Pike Lake and
Kincaid Springs.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3832 8336 3836 8338 3840 8341 3838 8345
3840 8348 3843 8358 3848 8359 3851 8361
3851 8363 3852 8363 3851 8370 3846 8386
3849 8393 3931 8370 3929 8313 3832 8334
TIME...MOT...LOC 2034Z 270DEG 29KT 3929 8368 3837 8389
NovakThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 2:13 PM EDT | Special Weather Statement | ILN | Butler, Montgomery, Preble | 32 min |
| May 10, 2:16 PM EDT | Special Weather Statement | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 44 min |
| May 10, 2:37 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Preble, Shelby | 23 min |
| May 10, 2:41 PM EDT | Special Weather Statement | ILN | Butler, Montgomery, Preble | 49 min |
| May 10, 2:52 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 38 min |
| May 10, 2:54 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble, Shelby | 51 min |
| May 10, 2:56 PM EDT | Special Weather Statement | ILN | Hamilton | 49 min |
| May 10, 2:58 PM EDT | Special Weather Statement | ILN | Auglaize, Hardin, Logan, Shelby | 47 min |
| May 10, 3:11 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby | 49 min |
| May 10, 3:18 PM EDT | Special Weather Statement | ILN | Champaign | 27 min |
| May 10, 3:25 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Greene, Montgomery, Preble, Warren | 50 min |
| May 10, 3:27 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 32 min |
| May 10, 3:30 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan, Miami, Montgomery and 1 more | 60 min |
| May 10, 3:32 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 28 min |
| May 10, 3:47 PM EDT | Special Weather Statement | ILN | Clermont | 43 min |
| May 10, 3:49 PM EDT | Special Weather Statement | ILN | Union | 41 min |
| May 10, 3:51 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton | 24 min |
| May 10, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Fayette, Greene, Highland and 2 more | 48 min |
| May 10, 4:03 PM EDT | Special Weather Statement | ILN | Brown | 42 min |
| May 10, 4:05 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison | 55 min |
| May 10, 4:11 PM EDT | Special Weather Statement | ILN | Delaware, Union | 34 min |
| May 10, 4:13 PM EDT | Special Weather Statement | ILN | Highland | 32 min |
| May 10, 4:22 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Pickaway, Ross | 37 min |
| May 10, 4:30 PM EDT | Special Weather Statement | ILN | Hamilton | 30 min |
| May 10, 4:34 PM EDT | Special Weather Statement | ILN | Adams, Highland | 41 min |
| May 10, 4:42 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 22 min |
| May 10, 4:56 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 49 min |
| May 10, 4:58 PM EDT | Special Weather Statement | ILN | Pickaway, Ross | 47 min |
| May 10, 5:03 PM EDT | Special Weather Statement | ILN | Warren | 27 min |
| May 10, 5:08 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 52 min |
| May 10, 5:23 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 37 min |
| May 10, 5:27 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 33 min |
| May 10, 5:31 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 29 min |
| May 10, 5:35 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 40 min |
| May 10, 5:47 PM EDT | Special Weather Statement | ILN | Clinton | 28 min |
| May 10, 5:52 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland | 23 min |
| May 10, 5:58 PM EDT | Special Weather Statement | ILN | Brown | 32 min |
| May 10, 6:07 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Highland | 53 min |
| May 10, 6:09 PM EDT | Special Weather Statement | ILN | Clermont | 36 min |
| May 10, 6:18 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 42 min |
| May 10, 6:44 PM EDT | Special Weather Statement | ILN | Brown | 31 min |
| May 10, 6:49 PM EDT | Special Weather Statement | ILN | Ross | 26 min |
| May 10, 6:51 PM EDT | Special Weather Statement | ILN | Adams | 39 min |
| May 10, 7:07 PM EDT | Special Weather Statement | ILN | Adams | 23 min |
| May 10, 7:21 PM EDT | Special Weather Statement | ILN | Franklin, Licking | 24 min |
| May 10, 7:50 PM EDT | Special Weather Statement | ILN | Scioto | 25 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.